Beechams flu plus caplets16s

You have 0 of this in your trolley

Beechams flu plus caplets
0 in trolley

Quantity of Beechams flu plus caplets in trolley 0

0 in trolley.
Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches and pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Provides effective relief from pain, congestion and chesty cough. Increase your pain relief and help you think more clearly again(1). Reduces your temperature when you have a fever. Helps to unblock your nose and sinuses helping you breathe more easily. Relieves fatigue and tiredness caused by your Cold and Flu. (1) When compared to paracetamol alone.Beechams® Flu Plus Caplets provides powerful effective cold and flu relief. It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide relief of symptoms associated with colds and flu including: Provides relief of symptoms including: - Sinus pain - nasal congestion - aches and pains - fever - headache - sore throat - fatigue and drowsiness due to cold and flu Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Caffeine is present as a mild stimulant to relieve fatigue and tiredness. Always Read the Label
  • Analgesic

Each Caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110), See enclosed leaflet for further information

Typical values

Preparation and Usage

How to take: Adults and children aged 16 years and over: For oral use. Swallow 2 caplets every 4 hours as needed. Do not take continuously for more than 7 days without medical advice. If symptoms persist consult your doctor. Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. Not to be given to patients under 16 years except on medical advice. Keep out of the reach and sight of children. Do not exceed the recommended dose.

Warnings

  • Cautions:<br>- This product is not recommended for use in pregnancy due to the phenylephrine and caffeine content. There is a potential increased risk of lower birth weight and spontaneous abortion associated with caffeine consumption during pregnancy.<br>- This product should not be used while breast-feeding without medical advice<br>- Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br>- Do not take with other flu, cold or decongestant products.<br><br>Always Read the Label

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer